# SDR REXA2015021900115

- Difficulty date: February 19, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N840AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8040
- Aircraft time: 15,636 hours, 15,278 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE FUSELAGE SKIN TO BE DENTED AT APPROX FS 293 ON STRINGER 17L.  THE DENT MEASURES 1.1” X 0.7” X 0.005” DEEP.  REPAIRED IAW EA CRJ253-03272 & ASSOCIATED 8110-3.
